# SDR VJ3R20110901002

- Difficulty date: September 1, 2011
- Submitted: September 1, 2011
- Operation: General aviation
- Aircraft: N1570A
- Make and model: Beech F33A
- Aircraft serial: CE1333
- Aircraft time: 23,425 hours
- Engine: Cont IO520BB
- Engine time: 678 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0844
- Condition: Failed
- Location: Landing Light
- Part time: 2,079 hours, 8,316 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING LIGHT INOPERATIVE. ON TROUBLESHOOTING, TECHN FOUND CIRCUIT BREAKER/ SWITCH TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 2079 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 8316. NOTICED NEW CIRCUIT BREAKER MFG.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
